# SDR SWAA2022050490630

- Difficulty date: April 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75022
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727E TO BS767; RBL21.00; WL156 AFT CARGO COMPARTMENT 2022-165322 / [01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS767; RBL21.00; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7500 SHEET 61 REV -. MATERIAL USED: BAC1496-377; 7075-T62; P.O: 2021-210361. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS767; RBL21.00; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7500 SHEET 61 REV -. MATERIAL USED: BAC1496-377; 7075-T62; P.O: 2021-210361.  SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED RII
